# SDR UPS99231166

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI SHEAR TIE AT BS 480 STR 20-21 RT IS CRACKED AND CORRODED.  FABRICATED AND REPLACE SHEAR TIE PER SRM 53-10-4 AND SRM 51-30-2.
